Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Nausea, gastric reflux, pain in arms and legs. History of heart attack. On beta blocker, ACE inhibitor. Advice?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I often feel slight nausea, lightheaded, gastric reflux, pins and needles in arms and legs ( I do spend a lot of time at the computer, but it can happen elsewhere). This is accompanied by the reflex of a short strong breath, as if I'm blowing away the discomfort and clearing my head, which also feels foggy.
I'm a slim, fit 71, with a ten-year-old heart attack, am on betablocker and ACE inhibitor, Crestor, aspirin. My health otherwise has always been good. BP always around 120/60-65
Posted Thu, 12 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Your symptoms could be due to nerve compression caused by age related degenerative changes in the spine like spondylosis or a wrong sitting posture.
An MRI of the spine both cervical and lumbar spine will help in finding out the organic cause.
I encourage you to consult your Orthopedician for proper physical examination and necessary investigations. Meanwhile avoiding pillow at night and improvising your posture will help you.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor